The laplacian on asymptotically flat manifolds and the specification of scalar curvature
Compositio Mathematica, Tome 43 (1981) no. 3, p. 317-330
@article{CM_1981__43_3_317_0,
     author = {Cantor, Murray and Brill, Dieter},
     title = {The laplacian on asymptotically flat manifolds and the specification of scalar curvature},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {43},
     number = {3},
     year = {1981},
     pages = {317-330},
     zbl = {0471.53031},
     mrnumber = {632432},
     language = {en},
     url = {http://www.numdam.org/item/CM_1981__43_3_317_0}
}
Cantor, Murray; Brill, Dieter. The laplacian on asymptotically flat manifolds and the specification of scalar curvature. Compositio Mathematica, Tome 43 (1981) no. 3, pp. 317-330. http://www.numdam.org/item/CM_1981__43_3_317_0/

[1] D. Brill: On the positive definite mass of the Bondi-Weber-Wheeler time-symmetric gravitational waves. Ann. Phys. 7, (1959) 466-483. | MR 108340

[2] M. Cantor: Sobolev inequalities for Riemannian bundles, Proc. Symp. Pure Math., 27 (1975) 171-184. | MR 380873 | Zbl 0323.58008

[3] M. Cantor: Perfect fluid flows over Rn with asymptotic conditions, J. Func. Anal., 18, (1975) 73-84. | MR 380872 | Zbl 0306.58007

[4] M. Cantor: The existence of non-trivial asymptotically flat initial data for vacuum spacetimes, Commun. Math. Phys., 57 (1977) 83-96. | MR 462440 | Zbl 0404.53025

[5] M. Cantor: Some problems of global analysis on asymptotically simple manifolds, Comp. Math., 38, Fasc. 1 (1979) 3-35. | Numdam | MR 523260 | Zbl 0402.58004

[6] M. Cantor: A necessary and sufficient condition for York data to specify an asymptotically flat spacetime, J. Math. Phys., 20(8), 1741-1744. | MR 543911 | Zbl 0427.35072

[7] M. Cantor: Elliptic operators and the decomposition of tensor fields, (to appear in Bull. A.M.S.). | MR 628659 | Zbl 0481.58023

[8] K. Eppley: Evolution of time-symmetric gravitational waves: Initial data and apparent horizons, Phys. Rev. D, 16, #6 (1977) 1609-1614. | MR 489642

[9] A. Fischer and J. Marsden: Deformations of the Scalar curvature, Duke Math. J., 42 (1975) 519-547. | MR 380907 | Zbl 0336.53032

[10] S. Hawking: The path-integration approach to quantum gravity, in General Relativity, a Centenary Survey (S. Hawking and W. Israel, eds.) (1979) Cambridge University Press.

[11] I. Kato: Perturbation theory for linear operators, Springer-Verlag, 1966, New York. | MR 203473 | Zbl 0148.12601

[12] J. Kazden and F. Warner: Scalar curvature and conformal deformation of Riemannian structure, J. Diff. Geom., 10 (1975) 113-134. | MR 365409 | Zbl 0296.53037

[13] J. Kazden and F. Warner: Existence and conformal deformation of metrics with prescribed Gaussian and scalar curvatures, Ann. Math., 101, #2 (1975) 317-331. | MR 375153 | Zbl 0297.53020

[14] R. Mcowen: On Elliptic Operators on Rn, (to appear in Comm. P.D.E.). | Zbl 0448.35042

[15] J.A. Wheeler: Geometrodynamics and the issue of the final state, in Relativity, Groups, and Topology, (1964) (ed. by DeWitt and DeWitt). Gordon and Breach, New York. | MR 168332 | Zbl 0148.46204